<< Previous Issue Journal of the Korean Mathematical Society (Vol. 23, No. 2) Next Issue >>
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 101—239
Submanifolds of Kaehlerian manifolds
In Bae Kim and Jung-Hwan Kwon
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 223—239
On certain Lipschitzian involutions in Banach spaces
Sehie Park and Sangsuk Yie
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 217—222
On finite simple groups - The unitary groups $U_4(q)$
Seung Ahn Park
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 201—215
Compact $CR$-submanifolds with parallel mean curvature vector in a complex space form
U Hang Ki and Hisao Nakagawa
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 191—199
Epimorphisms of noncommutative $C^*$-algebras
Tae Geun Cho and Jae Chul Rho
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 185—190
Sufficient conditions for local solvability of nonsolvable pseudodifferential operators
Jong Sik Kim, Tack Sun Jung, and Q-Heung Choi
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 175—183
Uniqueness in the Cauchy problem for a certain first order linear partial differential operator
Jong Sik Kim
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 167—173
On affine parts of algebraic theories
Rosa M. Fernandez Rodriguez, and Jose L. Freire Nistal
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 159—165
Localizations and generalized Gottlieb subgroups
Moo Ha Woo and Jae-Ryong Kim
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 151—157
Compact totally real submanifolds with parallel mean curvature vector in a complex space form
U Hang Ki and Hisao Hakagawa
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 141—150
Lifts of derivations to the tangent bundle of $P^r$-velocities
Manuel de Leon and Modesto Salgado
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 135—140
Certain classes of analytic and univalent functions with fixed finitely many coefficients
Tadayuki Sekine and Shigeyoshi Owa
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 127—134
Cyclic directed triple systems
Chung Je Cho, Yong Hyeon Han, and Si Ho Kang
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 117—125
Orders of End $_D(M)$ and $U(End_D(M))$ for $f.g.$ torsion module $M$ over $p.i.d.D$
Eung Tai Kim
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 109—116
A representation of $E(X, x_0, G)$ in terms of $G(X, x_0)$
Moo Ha Woo
J. Korean Math. Soc. 1986 Vol. 23, No. 2, 101—108

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd